# SDR USAAF97096

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6040681
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND CENTER RIGHT OVERWING EXIT SIGN INOPERATIVE.  REPLACED THE POWER SUPPLY AND BATTERY.  (M)
